# SDR IPXA2M73732

- Difficulty date: May 14, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 87,883 hours, 14,941 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: AEA01122
- Condition: Cracked
- Location: R3 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, R3 DOOR JAMB AFT LOWER LIGHTNING HOLE IS CRACKED.  REPAIRED R3 DOOR JAMB AFT LOWER LIGHTNING HOLE REF SRM 53-40-15,  REPAIR3, FIG 201.
